American Mathematical Society

My Account · My Cart · Customer Services · FAQ  
AMS eContent Search Results
Matches for: msc=(35Q30) AND publication=(all)
Sort order: Date
Format: Standard display

  
Results: 61 to 90 of 130 found      Go to page: 1 2 3 4 5

[61] Jean-Michel Coron. Linearized control systems and fixed-point methods. Math. Surveys Monogr. 136 (2009) 159-180.
Book volume table of contents   
View Article: PDF

[62] Jean-Michel Coron. Return method. Math. Surveys Monogr. 136 (2009) 187-221.
Book volume table of contents   
View Article: PDF

[63] Jean-Michel Coron. Power series expansion. Math. Surveys Monogr. 136 (2009) 235-246.
Book volume table of contents   
View Article: PDF

[64] Jean Cortissoz. Some elementary estimates for the Navier-Stokes system. Proc. Amer. Math. Soc. 137 (2009) 3343-3353. MR 2515404.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[65] A. M. Blokhin and R. E. Semenko. On the stability of shock waves in layered structures at the presence of the electric current. Quart. Appl. Math. 67 (2009) 441-475. MR 2547635.
Abstract, references, and article information
View Article: PDF

[66] Jishan Fan and Hongjun Gao. Regularity conditions for the 3D Navier-Stokes equations. Quart. Appl. Math. 67 (2009) 195-199. MR 2497603.
Abstract, references, and article information
View Article: PDF

[67] Eva Dintelmann, Matthias Geissert and Matthias Hieber. Strong $L^p$-solutions to the Navier-Stokes flow past moving obstacles: The case of several obstacles and time dependent velocity. Trans. Amer. Math. Soc. 361 (2009) 653-669. MR 2452819.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[68] Björn Birnir. Turbulent rivers. Quart. Appl. Math. 66 (2008) 565-594. MR 2445529.
Abstract, references, and article information
View Article: PDF

[69] Alexey Cheskidov. Blow-up in finite time for the dyadic model of the Navier-Stokes equations. Trans. Amer. Math. Soc. 360 (2008) 5101-5120. MR 2415066.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[70] Hyeong-Ohk Bae and Bum Ja Jin. Regularity for the Navier--Stokes equations with slip boundary condition. Proc. Amer. Math. Soc. 136 (2008) 2439-2443. MR 2390511.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[71] Habib Ammari, Pierre Garapon, Hyeonbae Kang and Hyundae Lee. A method of biological tissues elasticity reconstruction using magnetic resonance elastography measurements. Quart. Appl. Math. 66 (2008) 139-175. MR 2396655.
Abstract, references, and article information
View Article: PDF

[72] Grzegorz Karch and Nicolas Prioux. Self-similarity in viscous Boussinesq equations. Proc. Amer. Math. Soc. 136 (2008) 879-888. MR 2361860.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[73] A. D. Bryuno and T. V. Shadrina. An axisymmetric boundary layer on a needle. Trans. Moscow Math. Soc. 68 (2007) 201-259. MR 2429271.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[74] Peter Constantin. On the Euler equations of incompressible fluids. Bull. Amer. Math. Soc. 44 (2007) 603-621. MR 2338368.
Abstract, references, and article information   
View Article: PDF

[75] P. A. Krutitskii. On properties of some integrals related to potentials for Stokes equations. Quart. Appl. Math. 65 (2007) 549-569. MR 2354887.
Abstract, references, and article information
View Article: PDF

[76] Chen Qionglei and Zhang Zhifei. Regularity criterion via the pressure on weak solutions to the 3D Navier-Stokes equations. Proc. Amer. Math. Soc. 135 (2007) 1829-1837. MR 2286093.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[77] G. A. Seregin. New version of the Ladyzhenskaya--Prodi--Serrin condition. St. Petersburg Math. J. 18 (2007) 89-103. MR 2225215.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[78] Michael Zabarankin and Andrei F. Ulitko. Hilbert formulas for $r$-analytic functions and the Stokes flow about a biconvex lens. Quart. Appl. Math. 64 (2006) 663-693. MR 2284465.
Abstract, references, and article information
View Article: PDF

[79] Sen-Zhong Huang. Gradient Inequalities. Math. Surveys Monogr. 126 (2006) MR MR2226672.
Book volume table of contents   

[80] Sen-Zhong Huang. Abstract convergence results. Math. Surveys Monogr. 126 (2006) 59-100.
Book volume table of contents   
View Article: PDF

[81] Sen-Zhong Huang. Introduction and overview of the results. Math. Surveys Monogr. 126 (2006) 1-20.
Book volume table of contents   
View Article: PDF

[82] Sen-Zhong Huang. Gradient inequality. Math. Surveys Monogr. 126 (2006) 21-58.
Book volume table of contents   
View Article: PDF

[83] Sen-Zhong Huang. Applications to the stability problem. Math. Surveys Monogr. 126 (2006) 163-175.
Book volume table of contents   
View Article: PDF

[84] Sen-Zhong Huang. Applications to semilinear gradient-like systems in Hilbert spaces. Math. Surveys Monogr. 126 (2006) 101-162.
Book volume table of contents   
View Article: PDF

[85] Fabian Waleffe. On some dyadic models of the Euler equations. Proc. Amer. Math. Soc. 134 (2006) 2913-2922. MR 2231615.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[86] R. Natalini and F. Rousset. Convergence of a singular Euler-Poisson approximation of the incompressible Navier-Stokes equations. Proc. Amer. Math. Soc. 134 (2006) 2251-2258. MR 2213697.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[87] Lin Yang and Ya-Guang Wang. $L^{p}-L^{q}$ decay estimates for the Cauchy problem of linear thermoelastic systems with second sound in one space variable. Quart. Appl. Math. 64 (2006) 1-15. MR 2211374.
Abstract, references, and article information
View Article: PDF

[88] Viorel Barbu, Irena Lasiecka and Roberto Triggiani. Tangential boundary stabilization of Navier-Stokes equations. Memoirs of the AMS 181 (2006) MR 2215059.
Book volume table of contents   

[89] Tian Ma and Shouhong Wang. Block stability of divergence-free vector fields on manifolds with nonzero genus. Math. Surveys Monogr. 119 (2005) 81-108.
Book volume table of contents   
View Article: PDF

[90] Tian Ma and Shouhong Wang. Structure classification of divergence-free vector fields. Math. Surveys Monogr. 119 (2005) 17-49.
Book volume table of contents   
View Article: PDF


Results: 61 to 90 of 130 found      Go to page: 1 2 3 4 5